# SDR C2XA98IA549

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 303
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT BULB IN THE EMERGENCY  LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE BULB AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
